# SDR CALA2017092203296

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 55,286 hours, 20,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FIRST CLASS RIGHT AISLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE M1674 POWER SUPPLY AND BATTERY PACK.
